Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling tired, sleepy, burning sensation and feverish. What am I suffering from?

Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5723 Questions

default
Posted on Wed, 2 Jan 2013 in General Health
Question: hello please help
i feel very feverish every afternoon. eyes starts burning/hurting. i feel very tired and sleepy. i used to think its because of heavy meals etc. but i ll have these symptoms even when i have less food. its starts by around 2pm. and continues till 5 to 5.30. i go to gym and work out everyday morning at from 8.30am to 9.30am. i never used to feel this way before. kindly advice me what is it...am i suffering from any disease or condition? kindly help as it is affecting my everyday routine... i am scared...!!
doctor
Answered by Dr. Sudhir Kumar 28 minutes later
Hi,

Thank you for posting your query.

First of all, I would like to reassure you that your symptoms do not suggest any serious disease.

However, this is not a normal sleep pattern.

At the outset, I would suggest the following blood tests (if not done):

CBP, serum vitamin B12 and vitamin D level, thyroid profile.

Also, are you sleeping well at nights? If not, then you may feel sleepy during the day.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD (Medicine), DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 8 minutes later
no i am not sleeping properly at night.. i sleep very late due to stress...i sleep late by 1am.. sometimes by 2 or 2.30. i keep browsing or looking movies on my laptop switching of lights... do u think thyroid test is necessary? i look perfectly healthy.. with good diet...
doctor
Answered by Dr. Sudhir Kumar 1 minute later
Thank you for getting back with more details.

I think sleeping late at nights (and thus sleeping inadequately) is the main reason for your current symptoms.

I suggest you go to sleep, latest by 11 pm. Try not to browse internet or any other activities, even if you are not getting sleep.

If need arises, you may occasionally take Tablet ZOLPIDEM for sleep.

You can wait for thyroid test now, and do it later.

Best wishes,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 5 minutes later
thank you so much doctor.. browsing has become an addiction... can u also suggest me in what ways i can distract myself?
doctor
Answered by Dr. Sudhir Kumar 4 minutes later
Hi XXXXXXX

Thank you for getting back.

I am seeing many youngsters like you, where internet browsing, "facebooking", etc, have become an addiction.

I suggest you develop some interest in an acitivity that does not require computer or internet (such as singing, painting, outdoor games, etc), or reading books. Also, if you are free, you can take up one social cause too (you can decide which one interests you more...)!

I am sure you would come out of it.

Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Zolpidem

doctor1 MD

I have been self detoxing off of methadone. zanax,oxycodone, soma, and ambien. I am at the end stages. I am going thru withdrawls from the 5mg and 5mg of oxy. How long will this last. I am not sleeping more than 2 hours a night for a week and am nervous , anxious. and coming to an awakening since I got off every thing is this normal. I feel like I was dead for 3 yrs. I have serious health reason why I was put on the meds

doctor1 MD

I have been taking .05 Clozapine twice a day for a year to treat Vertigo which was quite severe 3 years ago. Meclizine did not help but Clozapine does. In addition to that, I take Ambien 2-3 times a week for sleep. I was also drinking 2-3 ounces of Vodka nightly which I have discontinued. My plan is to wean myself off Ambien but am not sure about Clozapine because when I don t take it, my head starts spinning again.

doctor1 MD

patches of brusing on upper rignt arm that are deep purple/dark red. man is 73 years old and takes medicine for blood pressuer (lisinopril 40mg), zolpidem 10mg for sleep, albuterol fulsate proair hfa inhailer and advair 250/50 for copd. had been taken off his colestrol medication (cresterol) by his primary physician but the brusing has reoccured.

doctor1 MD

I am having terrible sleep problem i just took .05 lorizipam 2 hrs ago I have been trying to get off of 10 mil zolpidem can i take 5 mil zolpidem after lorizipam

doctor1 MD

SIR I HAVE BEEN TAKING 2MG CLONAZEPAM SINCE 1998. MAY I BE TOLERENT TO IT? WITH IT I HAVE BEEN TAKING 400MG QUTIAPIN PLAIN +10MG ZOLFRESH+ 600MG GABANEURON SR AT NIGHT.I M OKAY WITH THIS DOSE FOR MY BIPOLAR/ SLEEP DISORDER . IS GABANEURO ADDICTIVE...

doctor1 MD

Hi I would like to switch from zolpidem 10g to zolpimist. How effective is zolpimist and the difference. I also have difficulty swallowing small pills. Thank you

doctor1 MD

My wife was diagnosed with spinal stenosis and was operated on on 10/12/2012 when the back portions of three of her vertebra were removed and she has been in severe pain ever since. She is about at her wits end. She has had spinal injections, taking Lyrica and now Celebrex and Zolpidem. She can only walk about 100 yards and even that is not without pain. She has to use ice on and off all of her time awake. She is also a diabetic. Don t know what to do.